Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 21, 2018, 11:27 AM MST for Cibola County, McKinley County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2018, 11:27 AM MST (18:27 UTC)
- Expired
- May 21, 2018, 12:09 PM MST
- In force
- 42 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cibola County, NM, McKinley County, NM
The radar
The Albuquerque radar (KABX), 68 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
061
WUUS55 KABQ 211827
SVRABQ
NMC006-031-211930-
/O.NEW.KABQ.SV.W.0030.180521T1827Z-180521T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1227 PM MDT MON MAY 21 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern Cibola County in west central New Mexico...
East central McKinley County in west central New Mexico...
* Until 130 PM MDT.
* At 1227 PM MDT, a severe thunderstorm was located over Acoma
Pueblo, or 16 miles southwest of Laguna Pueblo, moving north at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Laguna Pueblo, Acoma Pueblo, Cubero, Cebolletita, McCartys,
Skyline-Ganipa, New Laguna, San Fidel, Seama and Acomita.
This includes Interstate 40 between Mile Markers 88 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Large hail, damaging winds and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lighting is
one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3481 10748 3491 10780 3508 10781 3538 10756
3527 10724
TIME...MOT...LOC 1827Z 195DEG 18KT 3492 10762
HAIL...1.25IN
WIND...60MPH
$$
DPorter3 follow-up statements
177
WWUS55 KABQ 211850
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1250 PM MDT MON MAY 21 2018
NMC006-031-211930-
/O.CON.KABQ.SV.W.0030.000000T0000Z-180521T1930Z/
Cibola-McKinley-
1250 PM MDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR NORTHEASTERN CIBOLA AND EAST CENTRAL MCKINLEY COUNTIES...
At 1250 PM MDT, severe thunderstorms were located along a line
extending from near McCartys to 8 miles west of Cebolletita, moving
north at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Acoma Pueblo, Cubero, Cebolletita, McCartys, Skyline-Ganipa, New
Laguna, San Fidel, Seama, Acomita and Paguate.
This includes Interstate 40 between Mile Markers 88 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3481 10748 3491 10780 3508 10781 3538 10756
3529 10729
TIME...MOT...LOC 1850Z 181DEG 20KT 3510 10773 3521 10754
HAIL...1.25IN
WIND...60MPH
$$
DPorter864
WWUS55 KABQ 211857
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1257 PM MDT MON MAY 21 2018
NMC006-031-211930-
/O.CON.KABQ.SV.W.0030.000000T0000Z-180521T1930Z/
Cibola-McKinley-
1257 PM MDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR NORTHEASTERN CIBOLA AND EAST CENTRAL MCKINLEY COUNTIES...
At 1257 PM MDT, severe thunderstorms were located along a line
extending from near McCartys to 8 miles southeast of San Mateo,
moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
North Acomita Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3508 10755 3511 10779 3538 10756 3530 10733
TIME...MOT...LOC 1857Z 192DEG 19KT 3513 10773 3524 10754
HAIL...1.00IN
WIND...60MPH
$$
DPorter938
WWUS55 KABQ 211909
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
109 PM MDT MON MAY 21 2018
NMC006-031-211919-
/O.CAN.KABQ.SV.W.0030.000000T0000Z-180521T1930Z/
Cibola-McKinley-
109 PM MDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CIBOLA AND EAST
CENTRAL MCKINLEY COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail and
gusty winds are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 700 PM MDT for
west central New Mexico.
LAT...LON 3508 10755 3511 10779 3538 10756 3530 10733
TIME...MOT...LOC 1906Z 195DEG 18KT 3518 10771 3529 10752
$$
DPorterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 10:53 AM MST, 34 minutes earlier.
Area forecast discussion, May 21, 10:53 AM MST, 34 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1153 AM MDT Mon May 21 2018 .AVIATION... 18Z TAF CYCLE A moderate to high impact period is expected for the next 12-18 hrs. SHRA/TSRA has already begun developing along the Cont Dvd w/ strong to locally severe storms likely. TSRA will develop over the remainder of the central and western high terrain thru 20Z and move north- northeast around 20 kt. Storms will organize into clusters and line segments as the afternoon progresses. Any direct hit will be capable of strong, erratic outflow winds to 45 kt, hail, frequent cloud to ground lightning, and brief heavy rain. The focus for TSRA will shift into the eastern plains aft 02Z with more severe weather possible thru 06Z before activity tapers to MVFR low cigs and patchy FG. Guyer && .PREV DISCUSSION...252 AM MDT Mon May 21 2018... .SYNOPSIS... Rain chances are on the uptrend today in the form of thunderstorms as Gulf moisture continues to increase across the state in advance of a Pacific low, currently over central California. Strong storms are likely by late afternoon and evening, with a few possibly becoming severe. Storms will shift east overnight and focus over the eastern half of the state. Drier air will overtake western New Mexico Tuesday, with storms continuing to favor the eastern half. A dry airmass will push further east Wednesday, causing storms to focus closer to the Texas border. A warming and drying trend is forecast from late week into the weekend, with above normal temperatures and many locales hitting up into the 90s for highs. && .DISCUSSION... Moisture advection is underway ahead of an upper level low that is currently closing-off over central California. Gulf moisture is working northwest across the state and will send the PWAT at KABQ up to between 0.85-0.95" by this evening, which is above the 90th percentile for the day and only a few hundredths of an inch below daily record values. Plenty of moisture, combined with increasing instability and the approach of the upper low, will bring good chances for thunderstorms to much of central and eastern New Mexico later today and overnight into Tuesday morning. Well developed, deep convection is likely by late day with a few storms possibly becoming severe. In particular, the latest NAM has sbCAPE of 1500-2700 J/kg in the lower/middle RGV by late day, with LIs of -5 to -7C and 0-6km Bulk Shear of 30-40kts, which may be sufficient for supercell thunderstorms. Be aware that strong to severe storms may impact the I-25 corridor between Santa Fe, Albuquerque and Socorro during the evening rush hour. Another focus area later today for strong to severe storms will be the South Central Mountains and nearby highlands thanks in part to the added forcing associated with upslope low level flow and higher surface dewpoint temperatures. Storms are forecast to shift east overnight as the upper low makes slow eastward progress. A dry slot is forecast to rotate around the base of the upper low into our area Tuesday, which will sharpen-up a dryline with daytime heating/mixing. Chances for storms on Tuesday will be confined to the Northern Mountains and eastern New Mexico. By Wednesday, the upper low will open-up and pull off to the northeast from over the Great Basin. Southwest flow and a dry airmass will be the story for western and central New Mexico, but chances for storms will persist across far eastern portions of the state where Gulf moisture will hang-on through Wednesday night. An upper level ridge is forecast to amplify over the Intermountain West late Thursday into Friday, then shift east over Rockies and New Mexico on Saturday. Look for a warming trend late week into the weekend, with above normal temperatures forecast. The Albuquerque Sunport is forecast to hit above 90 degrees for highs from Friday through Sunday. 11 && .FIRE WEATHER... Best shot in quite some time at wetting rainfall (< 0.10") for areas of central and especially eastern New Mexico today and tonight. Main fire weather concern is dry thunderstorms on the edge of low-level Gulf moisture near and west of the continental divide this afternoon. Elsewhere, showers and thunderstorms will be primarily wet with strong to severe storms with large hail possible most areas but especially east. Drier air moves into western and central NM Tuesday, confining showers and thunderstorms to the eastern plains. Thunderstorm chances remain across eastern NM Wednesday afternoon and evening before drier air moves in to all areas except southeast plains Thursday. Models agree that moderate southwest flow aloft will transition into an upper-level ridge Friday. Despite above average temperatures, a dry and unstable airmass Friday into the weekend, critical fire weather conditions are not expected as winds remain below criteria. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 21, 2:49 AM MST, 8 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 349 AM MDT Mon May 21 2018 NMZ501>540-221100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 349 AM MDT Mon May 21 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Isolated severe storms are possible later today and tonight across much of central and eastern New Mexico, with large hail and damaging winds being the primary threats. A few dry storms are possible near the Continental Divide this afternoon and may produce strong and erratic wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated severe storms are possible late Tuesday across much of eastern New Mexico then again on Wednesday, but closer to the Texas border. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required later today for much of central and eastern New Mexico due to the potential for severe storms. 11
In the hours before
Special weather statement, May 21, 10:01 AM MST, 1 hour 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1101 AM MDT MON MAY 21 2018 NMZ506-508-211730- Southwest Mountains-West Central Mountains- 1101 AM MDT MON MAY 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CATRON COUNTY UNTIL 1130 AM MDT... At 1101 AM MDT, Doppler radar was tracking a strong thunderstorm near Datil, moving north at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Datil. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3411 10783 3413 10804 3448 10807 3446 10774 TIME...MOT...LOC 1701Z 184DEG 21KT 3420 10793 44
Special weather statement, May 21, 10:22 AM MST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1122 AM MDT MON MAY 21 2018
NMZ506-507-211800-
West Central Mountains-West Central Highlands-
1122 AM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA AND EAST
CENTRAL MCKINLEY COUNTIES UNTIL NOON MDT...
At 1122 AM MDT, Doppler radar was tracking a strong thunderstorm near
Milan, or near Grants, moving north at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Grants, Milan, San Mateo and San Rafael in Cibola County.
This includes Interstate 40 between Mile Markers 76 and 90.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3542 10760 3541 10760 3541 10758 3543 10758
3546 10752 3546 10751 3547 10749 3550 10745
3526 10728 3501 10792 3517 10803
TIME...MOT...LOC 1722Z 199DEG 25KT 3514 10794
DPorterLocal storm report, May 21, 10:26 AM MST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1126 AM MDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM HAIL DATIL 34.15N 107.84W
05/21/2018 M0.88 INCH CATRON NM PUBLIC
&&
EVENT NUMBER ABQ201800622
RJOJOLASpecial weather statement, May 21, 10:34 AM MST, 53 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1134 AM MDT MON MAY 21 2018 NMZ506>508-211800- Southwest Mountains-West Central Mountains-West Central Highlands- 1134 AM MDT MON MAY 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIBOLA AND NORTHWESTERN SOCORRO COUNTIES UNTIL NOON MDT... At 1133 AM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near McCartys to 22 miles northeast of Datil. Movement was north at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Grants, Milan, Acoma Pueblo, McCartys, Skyline-Ganipa, San Fidel, Acomita, North Acomita Village, Acomita Lake and Alamo. This includes Interstate 40 between Mile Markers 82 and 102. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3534 10761 3446 10740 3437 10769 3522 10789 TIME...MOT...LOC 1733Z 182DEG 36KT 3506 10772 3443 10767 DPorter
Local storm report, May 21, 10:35 AM MST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1135 AM MDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 5 NW DATIL 34.20N 107.90W
05/21/2018 E0.75 INCH CATRON NM PUBLIC
&&
EVENT NUMBER ABQ201800623
44Special weather statement, May 21, 11:18 AM MST, 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1218 PM MDT MON MAY 21 2018
NMZ506-507-211845-
West Central Mountains-West Central Highlands-
1218 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA COUNTY UNTIL
1245 PM MDT...
At 1218 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Skyline-Ganipa to near Acoma Pueblo.
Movement was north at 20 mph.
Penny size hail will be possible with these storms.
Locations impacted include...
Acoma Pueblo, Cubero, McCartys, Skyline-Ganipa, New Laguna, San
Fidel, Seama, Acomita, Paguate and Encinal.
This includes Interstate 40 between Mile Markers 88 and 113.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3522 10769 3514 10733 3481 10749 3491 10780
3508 10781
TIME...MOT...LOC 1818Z 195DEG 18KT 3501 10765 3485 10760
DPorterThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 10:01 AM MST | Special Weather Statement | ABQ | 29 min | |
| May 21, 10:04 AM MST | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 56 min |
| May 21, 10:22 AM MST | Special Weather Statement | ABQ | Cibola | 38 min |
| May 21, 10:34 AM MST | Special Weather Statement | ABQ | Cibola | 26 min |
| May 21, 10:39 AM MST | Severe Thunderstorm Warning | ABQ | Catron, Cibola, Socorro | 17 min |
| May 21, 10:41 AM MST | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 64 min |
| May 21, 10:56 AM MST | Severe Thunderstorm Warning | ABQ | Catron, Cibola, Socorro | 64 min |
| May 21, 11:18 AM MST | Special Weather Statement | ABQ | Cibola | 27 min |
| May 21, 11:29 AM MST | Severe Thunderstorm Warning | ABQ | Socorro | 49 min |
| May 21, 11:43 AM MST | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 46 min |
| May 21, 11:58 AM MST | Severe Thunderstorm Warning | ABQ | Cibola | 46 min |
| May 21, 12:10 PM MST | Special Weather Statement | ABQ | Socorro | 35 min |
| May 21, 12:32 PM MST | Special Weather Statement | ABQ | Colfax | 28 min |
| May 21, 12:42 PM MST | Severe Thunderstorm Warning | ABQ | Colfax | 63 min |
| May 21, 12:46 PM MST | Special Weather Statement | ABQ | Valencia | 29 min |
| May 21, 12:47 PM MST | Special Weather Statement | ABQ | Socorro | 28 min |
| May 21, 1:01 PM MST | Areal Flood Advisory | ABQ | Socorro | 119 min |
| May 21, 1:02 PM MST | Special Weather Statement | ABQ | McKinley | 43 min |
| May 21, 1:05 PM MST | Special Weather Statement | ABQ | Sandoval | 25 min |
| May 21, 1:06 PM MST | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Valencia | 39 min |
| May 21, 1:18 PM MST | Special Weather Statement | ABQ | 27 min | |
| May 21, 1:42 PM MST | Special Weather Statement | ABQ | Colfax | 48 min |
| May 21, 1:44 PM MST | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 61 min |
| May 21, 1:49 PM MST | Areal Flood Advisory | ABQ | Bernalillo | 116 min |
| May 21, 1:53 PM MST | Severe Thunderstorm Warning | ABQ | Socorro | 52 min |
| May 21, 2:05 PM MST | Areal Flood Advisory | ABQ | Sandoval | 115 min |
| May 21, 2:13 PM MST | Special Weather Statement | ABQ | Torrance | 32 min |
| May 21, 2:21 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 114 min |
| May 21, 2:24 PM MST | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| May 21, 2:29 PM MST | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 61 min |
| May 21, 2:44 PM MST | Severe Thunderstorm Warning | ABQ | Los Alamos, Mora, Rio Arriba, Sandoval, Santa Fe, Taos | 46 min |
| May 21, 2:47 PM MST | Special Weather Statement | ABQ | Colfax | 28 min |
| May 21, 2:54 PM MST | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| May 21, 3:16 PM MST | Special Weather Statement | ABQ | Colfax | 29 min |
| May 21, 3:29 PM MST | Special Weather Statement | ABQ | Torrance | 46 min |
| May 21, 3:53 PM MST | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| May 21, 3:55 PM MST | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 65 min |
| May 21, 4:26 PM MST | Special Weather Statement | ABQ | Colfax | 34 min |
| May 21, 4:48 PM MST | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| May 21, 4:49 PM MST | Special Weather Statement | ABQ | Socorro | 26 min |
| May 21, 4:57 PM MST | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 53 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.